| Model Number |
04.168.290S |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019 the patient underwent a removal of the femoral neck system (fns) devices due to a cut out.The patient was initially implanted with the reported devices on (b)(6) 2019.During the procedure all of the fns implants were successfully removed and patient was then revised to a hemiarthroplasty.The procedure was successfully completed without any surgical delay.Patient status was unknown.Concomitant devices: fns plate (part # 04.168.000s, lot # 5l62330, quantity 1), locking screw (part # 412.214s, lot # 3l25990, quantity 1).This report is for one bolt for femoral neck system 90mm length-sterile.This is report 1 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.